# SDR R61A2020122800941

- Difficulty date: December 23, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N732YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000521
- Aircraft time: 12,787 hours, 8,590 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MOST AFT OVERHEAD EMERGENCY LIGHTS OUT.  FOUND CONNECTOR PLUG IN CEILING PANEL OFF.  RECONNECTED CONNECTOR PLUG AS REQUIRED.
